# SDR UIEA2014020600045

- Difficulty date: February 6, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,208 hours, 21,603 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK INOPERATIVE.  R & R LT PACK CONTROL VLV IAW AMM 21-51-01 401.  OPERATIONS CHECKED OK. PN OFF 396462, SN OFF 7100.
